# SDR DALA2024122611996

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 58,970 hours, 30,841 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Damaged
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 LH #5 SPOILER ANTI-ROTATION WEB DAMAGED. CORRECTIVE ACTION: R/R SPOILER PANEL PER A319 AMM 27-64-45. (6397528)
